Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/46206
Title: A poroelastic finite element analysis of the intervertebral joint
Authors: Cheung, JTM
Zhang, M 
Chow, DHK
Issue Date: 2002
Source: Conference on Biomedical Engineeirng BME 2002, Hong Kong, April 27, 2002, p. 69-73 How to cite?
URI: http://hdl.handle.net/10397/46206
Appears in Collections:Conference Paper

Show full item record

Page view(s)

37
Last Week
0
Last month
Citations as of Jun 11, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.